American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[2] Ian Hambleton and Erik Kjær Pedersen. Bounded surgery and dihedral group actions on spheres . J. Amer. Math. Soc. 4 (1991) 105-126. MR 1076514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Quinn. Homotopically stratified sets . J. Amer. Math. Soc. 1 (1988) 441-499. MR 928266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1